# SDR 99ZZZX685

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 7630101910117
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NR 1 ENGINE WOULD NOT GO FROM IDLE OFF.  SHUT DOWN WAS DONE BY USING FUEL LEVER AND ROTOR BRAKE.  WHEN BRAKE WAS APPLIED, RPM WAS TOO HIGH AND R/B CAUGHT FIRE.  FIRE WAS PUT OUT AND ENGINE SHUT DOWN.  FOUND THROTTLE CABLE BROKEN INTERNALLY.  REMOVED R/B SYSTEM AND CABLE.  INSPECTED PLENUM AREA PER M & O AND SKY TECH REP.  NO DAMAGE FOUND.  INSTALLED NEW CABLE AND R/B SYSTEM.  OPS CHECK OK.  SUBMITTER RECOMMENDED BETTER COCKPIT PROCEDURES DURING PROBLEMS LIKE THIS.
